# SDR AMCR200500008

- Difficulty date: September 15, 2005
- Submitted: September 15, 2005
- Operation: General aviation
- Aircraft: N522AC
- Make and model: Gulstm GIV
- Aircraft serial: 1524
- Aircraft time: 670 hours, 337 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 6014303
- Condition: Separated
- Location: Autopilot
- Part time: 670 hours, 337 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CREW COULD NOT ENGAGE AUTOPILOT. DURING HAND FLYING, CREW GOT SEVERAL UNCOMMANDED GO-AROUND COMMANDS IN WHICH  COMMAND BARS WOULD POP-UP AND THROTTLES WOULD ADVANCE TO FULL POWER.  MX FOUND THE BODY OF GO-AROUND SWITCH HAD SEPARATED WHICH CAUSED SWITCH TO RECESS A BIT INTO THE YOKE. BECAUSE SWITCH POSTS DID NOT HAVE HEAT SHRINK ON THEM, THEY WERE SHORTING OUT CAUSING THE UNCOMMANDED GO-AROUND SCENERIO. MX ENSURED SHRINK TUBE WAS INSTALLED ON NEW SWITCH.
